# SDR SWAA2022032333085

- Difficulty date: October 25, 2019
- Submitted: March 23, 2022
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 26,534 hours, 11,443 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Part number: 147A566022
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN OTBD GALLEY FITTNG AT STA 947; RBL49; WL208 HAS CORROSION AT BASE / REMOVED AFT CABIN OUTBD GALLEY FITTING STA 947; RBL49 WL208 IAW SRM 51-40-02-0G-0. REMOVED CORROSION AT INTERCOSTAL BETWEEN STA 967 AND STA 947 RBL49 IAW SRM 51-10-02-0G-0. ORIGINAL THICKNESS .200 AFTER BLEND .127 LOSS .073. FOUND TO BE OUT OF LIMITS PER SRM 53-70-51-1A-1 FIG 104. REMOVED AND REPLACED STA 967 AND 947 RBL 49 INTERCOSTAL IAW SRM 51-40-02-0G-0 AND BOEING DWG 197A5650 REV:- AND SRM 51-40-05-0G-0. CICED THE PART IAW AMM 1-21-91-620-802. REINSTALLED AFT CABIN OTBD GALLEY FITTING STA 947 RBL 49 WL208 IAW SRM 51-40-02-0G-0 P/N 147A5660-22.
